# SDR DL72S991844

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225
- Aircraft serial: 21579
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB INTERIOR, STRINGER CRACKED AT TIE TO RIB LEFT SIDE AT FIN STA 1338.  INSTALLED REPAIR PER SRM 55-30-0 FIG 803.
